# SDR 96ZZZX4193

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69434961
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT, BOTH TOP AND BOTTOM AROUND NUTPLATES, BS 847-867, RBL 21, WL 162 (FOUND TO BE OUT OF LIMITS PER SRM 53-60-15).  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT PER SRM'S 53-60-15, 51-20-01, 51-40-02. (X)
